# SDR SIMA20160925001

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL IS CORRODED THE ENTIRE LENGTH IN A PREVIOUSLY BLENED AREAS.   FOUND TO BE WITHIN LIMITS IAW ETN CR-53-104. PAINTED IAW SRM 51-25-06 AND ETN GN-51-008.
